would-be world saver no. 5 (flamingly_fey) wrote in little_details,
would-be world saver no. 5
flamingly_fey
little_details

Effects of Rohypnol and symptoms of an attack of vertigo--confusable?

Right. I've found out that the drug I want one of the characters in the piece I'm working on to be given is in fact legal and obtainable in the country where it's set, I've found out what the effects of said drug are... and now I need a piece of information that I have no idea how to search for.

The character in question (a fairly athletic fifteen-year-old boy, if that matters) has vertigo. I need to know if he could initially mistake having been dosed with Rohypnol for an attack. Looking at symptoms of vertigo and possible effects of Rohypnol, I'm guessing that it's possible, but I'm not sure.

Thanks in advance!
Subscribe

  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 6 comments